MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Blister (4537)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported after placing statlock, patient immediately suffered allergic reaction.No patient injury was reported.No other information was provided.
 
Event or Problem Description
Additional information received 08-jan-2026: the allergic symptoms began within 24 hours of applying statlock.The affected site was treated with mupirocin ointment and antihistamine.Also, alternative day dressing protocol was followed for 2 weeks.Statlock device was removed and switched to manual suture securement method.Yes, the patient has recovered.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a skin reaction was confirmed but the cause is unknown two photographs were returned of the implicated picc plus tricot statlock stabilization device.The statlock pad was partially peeled back from the patient by a gloved hand, showing the skin.Skin irritation was seen where the device had been removed.The skin was pinkish red with what appeared to be white purulent discharge.The irritated area appeared to match the footprint of the statlock substrate pad.The adhesive surface of the pad contained yellowish-brown staining throughout.Although damage to the skin was seen at the statlock site, the exact cause could not be determined.It is possible that patient sensitivities or clinical procedures (e.G.Antimicrobial agents not allowed to dry) may have been contributing factors.The product sterilization certificate for this lot was reviewed which showed that the sterilization cycle within the validated parameters.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23995662
Report Number3006260740-2025-10302
Device Sequence Number10523778
Product Code KMK
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948(11)250302(17)271228(10)JUKN8654
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUKN8654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/08/2026
02/04/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/21/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown